MathSciNet Relay Station
MathSciNet bibliographic data
MR65768 (16,480d) 35.0X
Mann, W. Robert; Blackburn, Jacob F. A nonlinear steady state temperature problem. Proc. Amer. Math. Soc. 5, (1954). 979–986.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement